Discussions that mention valium

Anxiety board


I assume you are talking about anti-anxiety drugs like benzodiazepines (Valium, Xanax, Librium etc.)

Usually such drug use and the symptoms you describe - fear, pain, etc. - walk hand in hand down that lonely path. I would suggest more wholesome solutions like diet changes, getting rid of all caffeine, lots of exercise and getting outdoors more often - before something as drastic as taking drugs. The real changes come from within.
I was thinking more along the lines of anti depressants, I take Valium but not a large dose, 1... 5ml, no more than once a day. I was thinking long term relief.
Valium very very bad in my opinion.

The other stuff, well, if your psychiatrist says you need it, then you should take it. But, let him know you also take the Valium. I would stop the Valium and try the other alone.
Valium is meds! You are on meds now!

I'd rather see you on something that at least might reorganize your brain chemistry like antidepressents than simply mask it, such as the Valium.